# SDR AALA202508285422

- Difficulty date: July 11, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A571253
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO PASSENGER CABIN FLOOR STRUCTURE SHEAR WEB LOCATED FROM BS 1017 TO BS 1023 AND FROM RBL 31 TO RBL 37. REPLACED WEB PER AARD 51-00-05-1 AND EA 366680.
